It’s been a while I know. My mind started to go quiet. I have those moments but I usually still think, I just can’t be bothered to write or type my thoughts – or at least the desperation to expel them isn’t there. Until now though, not only have I not felt like typing or writing, but I haven’t had anything going round in my head. I’ve had the odd dip where I feel gittery or slightly agitated but put that down to a hormonal shift. Sometimes I look at it that the drug builds up, they release, certain chemicals in my brain aren’t required to produce causing the sudden dip, then they start up again, like a cycle, only longer between each hit.
This week has been one of those times but instead of the agitation, I’m actually starting to feel low. I’m questioning myself. My mood is fluctuating as though I’m stuck riding a wave; up and down. Some things hold me up and then I tumble back down.
I’m on day 238 of taking my meds and day 170 of the double dose. I haven’t been keeping tabs for a good few months but today I counted. I’m looking at my friends and wondering if I’m a burden, when I know I’m not, I have to keep telling myself I’m not because I haven’t discussed with them for a while my feelings. I’ve not had the need to vent. Yet I’m telling myself maybe I’m too much. I text too much, talk too much, see them too much… I don’t know! I know this isn’t real and it’s just a low but why the sudden dip?
It’s the summer holidays meaning no school which equals no adult contact or work to occupy. Maybe I’ve become closer to people than I realise. Is it wrong to rely on friendships and others? Isn’t that just part of life? I miss my friends. I’m not sure if that’s a good or bad thing!